F. Andreatta and L. Barbieri-viale, Crystalline realizations of 1motives, Mathematische Annalen, vol.331, pp.111-172, 2005.

L. Barbieri-viale, On the theory of 1-motives, Algebraic cycles and motives, vol.1, pp.55-101, 2007.

L. Barbieri, -. Viale, and M. Bertolini, Values of 1-motivic Lfunctions

L. Barbieri, -. Viale, and B. Kahn, On the derived category of 1-motives, Astérisque, vol.381, p.254, 2016.
URL : https://hal.archives-ouvertes.fr/hal-00153780

L. Barbieri, -. Viale, and V. Srinivas, Albanese and Picard 1-motives. Mémoires de la Société Mathématique de France, Nouvelle Série, vol.87, p.104, 2001.

A. Bertapelle, Deligne's duality for de Rham realizations of 1motives, Mathematische Nachrichten, vol.282, pp.1637-1655, 2009.

A. Bertapelle, M. Candilera, and V. Cristante, Monodromy of logarithmic Barsotti-Tate groups attached to 1-motives, Journal für die Reine und Angewandte Mathematik, vol.573, pp.211-234, 2004.

S. Bloch, Height pairings for algebraic cycles, Journal of Pure and Applied Algebra, vol.34, pp.119-145, 1984.

S. Bosch, W. Lütkebohmert, and M. Raynaud, Néron models, Ergebnisse der Mathematik und ihrer Grenzgebiete, 3. Folge [A Series of Modern Surveys in Mathematics, vol.21, p.325, 1990.

L. Breen, Fonctions thêta et théorème du cube, Lecture Notes in Mathematics, vol.980, p.115, 1983.

R. F. Coleman, Reciprocity laws on curves, Compositio Mathematica, vol.72, pp.205-235, 1989.

R. F. Coleman, The universal vectorial bi-extension and p-adic heights, Inventiones Mathematicae, vol.103, pp.631-650, 1991.

R. F. Coleman, Duality for the de Rham cohomology of an abelian scheme, Annales de l'Institut Fourier, vol.48, pp.1379-1393, 1998.

F. Robert, B. H. Coleman, and . Gross, Algebraic Number Theory-in honor of K. Iwasawa, Advanced Studies in Pure Mathematics 17, pp.73-81, 1989.

F. Robert, A. Coleman, and . Iovita, The Frobenius and monodromy operators for curves and abelian varieties, Duke Mathematical Journal, vol.97, pp.171-215, 1999.

P. Deligne, Théorie de Hodge. I, Actes du Congrès International des Mathématiciens, vol.1, pp.425-430, 1970.

P. Deligne, Théorie de Hodge. II, Institut des HautesÉtudesHautes´HautesÉtudes Scientifiques. Publications Mathématiques, vol.40, pp.5-57, 1971.

P. Deligne, Théorie de Hodge. III". Institut des HautesÉtudesHautes´HautesÉtudes Scientifiques, Publications Mathématiques, vol.44, pp.5-77, 1974.

P. Deligne, Automorphic Forms, Representations and L-functions, Proceedings of Symposia in Pure Mathematics 33. With an appendix by N. Koblitz and A. Ogus, pp.313-346, 1977.

M. Demazure and P. Gabriel, North-Holland Mathematics Studies 39. Translated from the French by, p.357, 1980.

G. Faltings and C. Chai, Degeneration of abelian varieties, Ergebnisse der Mathematik und ihrer Grenzgebiete, 3. Folge [A Series of Modem Surveys in Mathematics] 22. With an appendix by David Mumford, p.316, 1990.

W. Fulton, Ergebnisse der Mathematik und ihrer Grenzgebiete, 3. Folge, vol.2, p.470, 1998.

J. Giraud, Cohomologie non abélienne, Grundlehren der mathematischen Wissenschaften [A Series of Comprehensive Studies in Mathematics, vol.179, p.467, 1971.

H. Benedict and . Gross, Local Heights on Curves, Arithmetic Geometry, pp.327-339, 1984.

, Groupes de monodromie en géométrie algébrique I. Lecture Notes in Mathematics 288. Séminaire de Géométrie Algébrique du Bois-Marie, Dirigé par A. Grothendieck, avec la collaboration de M. Raynaud et D. S. Rim, p.523, 1967.

. Ii]-groupes-de-monodromie-en, Séminaire de Géométrie Algébrique du Bois-Marie, Dirigé par P. Deligne et N. Katz, vol.340, p.438, 1967.

R. Hartshorne, Graduate Texts in Mathematics 52, p.496, 1977.

A. Iovita, Formal sections and de Rham cohomology of semistable abelian varieties, Israel Journal of Mathematics, vol.120, pp.429-447, 2000.

A. Iovita and A. Werner, p-adic height pairings on abelian varieties with semistable ordinary reduction, Journal für die Reine und Angewandte Mathematik, vol.564, pp.181-203, 2003.

P. Jossen, Central European University, Department of mathematics and its applications, 2009.

N. M. Katz, Nilpotent connections and the monodromy theorem: Applications of a result of Turrittin, Institut des HautesÉtudesHautes´HautesÉtudes Scientifiques. Publications Mathématiques, vol.39, pp.175-232, 1970.

Q. Liu, Oxford Graduate Texts in Mathematics 6. Translated from the French by Reinie Erné, p.576, 2002.

B. Mazur and W. Messing, Universal extensions and one dimensional crystalline cohomology, Lecture Notes in Mathematics, vol.370, p.134, 1974.

B. Mazur and J. Tate, Arithmetic and Geometry: Papers Dedicated to I.R. Shafarevich on the Occasion of His Sixtieth Birthday, Volume I: Arithmetic, Progress in Mathematics, vol.35, pp.195-237, 1983.

J. S. Milne, ´ Etale cohomology. Princeton Mathematical Series, vol.33, p.323, 1980.

J. S. Milne, Jacobian Varieties, Arithmetic Geometry, pp.167-212, 1984.

D. Mumford, Bi-extensions of formal groups, Colloq., Tata Inst. Fund. Res, pp.307-322, 1968.

D. Mumford, J. Fogarty, and F. Kirwan, Geometric Invariant Theory, vol.34, p.292, 1994.

A. Néron, Fonctions thêta p-adiques et hauteurs p-adiques, vol.22, pp.149-174, 1980.

F. Oort, Commutative Group Schemes, Lecture Notes in Mathematics, vol.15, p.133, 1966.

F. Orgogozo, Isomotifs de dimension inférieure oú egalè a un

, Manuscripta Mathematica, vol.115, pp.339-360, 2004.

M. Raynaud, 1-motifs et monodromie géométrique, Périodes p-adiques, vol.223, pp.295-319, 1988.

M. Rosenlicht, Extensions of vector groups by abelian varieties, American Journal of Mathematics, vol.80, pp.685-714, 1958.

J. Serre, Algebraic groups and class fields. Graduate Texts in Mathematics 117. Translated from the French, p.207, 1988.

J. , P. Serre, and J. Tate, Good Reduction of Abelian Varieties, Annals of Mathematics. Second Series, vol.88, pp.492-517, 1968.

A. Werner, Local heights on abelian varieties and rigid analytic uniformization, Documenta Mathematica, vol.3, pp.301-319, 1998.

Y. G. Zarhin, p-adic heights on abelian varieties, C. Goldstein. Progress in Mathematics, vol.81, pp.317-341, 1987.
DOI : 10.1007/978-1-4612-3460-9_16

Y. G. Zarhin, p-adic abelian integrals and commutative Lie groups, vol.81, pp.2744-2750, 1996.
DOI : 10.1007/bf02362339

URL : http://arxiv.org/pdf/alg-geom/9603006v4.pdf